# SDR SWIA200819893

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 22,115 hours, 31,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP AT PAX DOOR ENTRANCE HAS SIGNS EXFOLIATION.  (FOUND AT C-CHECK) REPLACED BUTT STRAP AT PAX DOOR ENTRANCE IAW SRM 51-10-02.
